# SDR 99ZZZX3963

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6830U
- Make and model: Mooney M20D
- Aircraft serial: 201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Johnson Bar
- Part number: 560011
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION HANDLE ASSY ('JOHNSON BAR') SHEARED ENTIRE CIRCUMFERENCE WHERE HANDLE ATTACHES TO BELLCRANK ARM BELOW CABIN FLOORBOARDS.  CRACK WAS FRESH WITH NO INDICATION OF PRIOR EXISTING DAMAGE.  SEPARATION OF HANDLE FROM CRANK ASSY OCCURRED AT APPROXIMTELY 5 MPH TAXI RESULTING IN PROPELLER STRIKE AND LOWER NOSE COWL WHEN ALL GEAR RETRACTED.  GEAR HANDLE WAS STILL DAMAGED IN THE 'DOWN AND LOCKED' POSITION AND THE GEAR INDICATOR LIGHT SHOWED GEAR DOWN.
